I'm on another medication, not sure of the name but i've been on it for about a month and seems to be helping...some symptoms are still lingering, but the major ones have gone away.....i no longer feel as if there is something "stuck" in my urethra after urination/ejaculation....the lingering symptoms seems to be itchiness in my rectum especially at after a bowel movement, due to the fact that the prostate is still enlarged....I think that is the cause, but will talk again to my doctors in a few weeks. have you experienced this symptom? It's frustrating man, this is a long, persistent problem we find ourselves with. The key is to be patient and do everything your doctor suggests to relieve the symptoms....I know it ***** that we have this problem at all, but we have to keep battling!
Slightly better...been on so many medications/antiobiotics....finally saw another urologist and he said it was a prostate infection....so i'm on more meds that we think will finally solve the problem.....but he told me it's a lonnng and reoccuring problem that is hard to get rid of.....let me know if you need more info, glad to help.
This site complies with the HONcode standard for trustworthy health information.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.